U.S. doctors online nowAsk doctors free
Salem, OR
A 20-year-old female asked:

1 depo-provera shot(feb2013) and stopped after that. no period since but pink spotting most days + mega emotional. preg test neg when will i be normal again?

1 doctor answer2 doctors weighed in
Dr. Bryan Treacy
Gynecology 35 years experience
Probably normal: Irregular bleeding with depoprovera is seen in approximately 20% of women so this type of spotting is probably normal. It can take up to 9 months for this type of pattern to dissipate at which time many women stop menstruating altogether.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 5, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.